Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Strong completeness in profinite groups

Andrew Pletch

Vol. 97 (1981), No. 1, 203–208
Abstract

A profinite group is strongly complete if every subgroup of finite index is open. In this paper it is shown that a profinite group with finitely generated p-Sylow subgroups is strongly complete and that if G is a finitely generated strongly complete profinite group and A is a finitely generated pseudocompact G-modulo then any extension of A by G is strongly complete.

Mathematical Subject Classification 2000
Primary: 20E18
Secondary: 12G99
Milestones
Received: 11 November 1980
Revised: 9 March 1981
Published: 1 November 1981
Authors
Andrew Pletch